# SDR 99ZZZX3430

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 620
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE 'C' CHECK WORK CARD, FOUND CORROSION AT AFT LOWER CORNER OF LOW CARGO DOOR CUT-OUT, BS 620.  REMOVED CORROSION AND FOUND OUT OF LIMITS PER SRM 53-10-2.  FABRICATED AND INSTALLED NEW SUPPORT WEB PER SRM'S 51-10-1 AND 51-30-2.
